American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Dolors Herbera and Pavel Příhoda. Infinitely generated projective modules over pullbacks of rings. Trans. Amer. Math. Soc. 366 (2014) 1433-1454.
Abstract, references, and article information   
View Article: PDF

[2] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF

[3] Linhong Wang. Completions of quantum coordinate rings. Proc. Amer. Math. Soc. 137 (2009) 911-919. MR 2457430.
Abstract, references, and article information   
View Article: PDF

[4] Hongbo Zhang. On semilocal rings. Proc. Amer. Math. Soc. 137 (2009) 845-852. MR 2457422.
Abstract, references, and article information   
View Article: PDF

[5] Konstantin Ardakov and Kenneth A. Brown. Primeness, semiprimeness and localisation in Iwasawa algebras. Trans. Amer. Math. Soc. 359 (2007) 1499-1515. MR 2272136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. H. Brungs and N. I. Dubrovin. A classification and examples of rank one chain domains. Trans. Amer. Math. Soc. 355 (2003) 2733-2753. MR 1975397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. H. Brungs and J. Gräter. Characterizing nearly simple chain domains. Proc. Amer. Math. Soc. 131 (2003) 1347-1355. MR 1949863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. H. Brungs, H. Marubayashi and E. Osmanagic. A classification of prime segments in simple artinian rings. Proc. Amer. Math. Soc. 128 (2000) 3167-3175. MR 1690977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. K. Nicholson and M. F. Yousif. On perfect simple-injective rings. Proc. Amer. Math. Soc. 125 (1997) 979-985. MR 1363179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dolors Herbera and Ahmad Shamsuddin. Modules with semi-local endomorphism ring . Proc. Amer. Math. Soc. 123 (1995) 3593-3600. MR 1277114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dinh Van Huynh. A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left Artinian and QF-$3$ . Trans. Amer. Math. Soc. 347 (1995) 3131-3139. MR 1273501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1